# SDR WRNA200700042

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 52,128 hours, 21,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A5211060100400
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF SLIDE, FOUND L1 DOOR SLIDE GIRT BAR ASSEMBLY CORRODED BEYOND LIMITS.  REPLACED GIRT BAR ASSEMBLY IAW MM 25-61-15 PG 401.
